# SDR IXXA9700094

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTING C-CHECK INSPECTION, A ONE INCH CRACK WAS FOUND ON THE AFT PRESSURE BULKHEAD CIRCUMFERENTIAL MOUNT ANGLE AT FUSELAGE STATION 1766, STIFFENER 3 RIGHT.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED ANGLE, FABRICATION AND INSTALLATION OF A NEW MOUNT ANGLE IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY DC-8 SRM 53-2-0, 51-1-8, 51-1-21 AND ENGINEERING ORDER 51-DC8-719.
